# SDR AALA20100528TUL15

- Difficulty date: May 27, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 91,585 hours, 17,345 cycles
- Engine: Ge CF680A
- Engine time: 4,648 hours, 944 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DTW - INFLIGHT JFK-LAX.  CREW REPORTED LEFT ENGINE OIL FILTER CLOG EICAS MESSAGE.  CAPTAIN SHUTDOWN LEFT ENGINE (SINGLE ENGINE TIME 30 MINUTES).  EMERGENCY DECLARED DIVERTED DTW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ON VISUAL INSPECTION OF LEFT ENGINE OIL FILTER FOUND METAL IN MULTIPLE FILTERS.  REPLACED LEFT ENGINE ON 05/31/2010 AT DTW.  SYSTEM GROUND CHECK NORMAL OPERATION.
